Epidural steroid injection complications
I just went for my first injection hoping for some relief. Instantly after wards both of my feet went numb. I just thought it was normal. After a week with these symptoms, I called my doctor and she said that it's not normal. Now I have to go for another MRI on Monday to find out whats going on.
My concern here is that since Thursday the numbness has increased to my left buttock and further on down my left leg.
Has anyone else out there had such complications from the injections? I'm really worried b/c the doctor said I could have an epidural hematoma or epidural abscess. And I read online that these conditions require surgical intervention. How long can I go on with any of these conditions before major damage is done? (If this is the case, of course)
P.S. I've had 2 lower back surgeries over the years including both laminectomy and discectomy (sp?) both times. I lost feeling in my left leg that I never recovered. I was doing well until the arthritis and stenosis set in at both lower joints. L4-L5 and L5-S1. On top of the DDD, minor scoliosis and schmorl's nodes, etc. I was always hesitant to get the shot and now I wish I never did.
All I know is that I could sit and cry and I'm only 30.